Alert archive / Kentucky / Wind Advisories in 2022
Wind Advisory 4, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Mar 29, 2022, 3:51 AM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Mar 30, 2022, 9:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2022, 3:51 AM CDT (08:51 UTC)
- In effect from
- Mar 30, 2022, 9:00 AM CDT
- Expired
- Mar 30, 2022, 9:46 PM CDT
- In force
- 13 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
422 WWUS73 KLMK 290851 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 451 AM EDT Tue Mar 29 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-292100- /O.NEW.KLMK.WI.Y.0004.220330T1400Z-220331T0200Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 451 AM EDT Tue Mar 29 2022 /351 AM CDT Tue Mar 29 2022/ ...WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Indiana and Central Kentucky. * WHEN...From 10 AM EDT /9 AM CDT/ to 10 PM EDT /9 PM CDT/ Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ALL/DM
5 follow-up statements
629 WWUS73 KLMK 290923 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 523 AM EDT Tue Mar 29 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-292100- /O.CON.KLMK.WI.Y.0004.220330T1400Z-220331T0200Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 523 AM EDT Tue Mar 29 2022 /423 AM CDT Tue Mar 29 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM EDT /9 AM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph expected. The strongest wind gusts will be across southern and western Kentucky. * WHERE...Southern Indiana and Central Kentucky. * WHEN...From 10 AM EDT /9 AM CDT/ to 10 PM EDT /9 PM CDT/ Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ALL/DM
538 WWUS73 KLMK 291901 AAA NPWLMK URGENT - WEATHER MESSAGE...UPDATED National Weather Service Louisville KY 301 PM EDT Tue Mar 29 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-300900- /O.CON.KLMK.WI.Y.0004.220330T1400Z-220331T0200Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 301 PM EDT Tue Mar 29 2022 /201 PM CDT Tue Mar 29 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM EDT /9 AM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... * WHAT...South winds 30 to 40 mph with gusts 45 to 55 mph expected. The strongest wind gusts will be across southern and western Kentucky in the afternoon. * WHERE...Southern Indiana and Central Kentucky. * WHEN...From 10 AM EDT /9 AM CDT/ to 10 PM EDT /9 PM CDT/ Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Large tree limbs could be blown down and power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on east-west roads. Secure outdoor objects this evening. && $$ 13
963 WWUS73 KLMK 300716 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 316 AM EDT Wed Mar 30 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-302200- /O.EXT.KLMK.WI.Y.0004.220330T1400Z-220331T0400Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 316 AM EDT Wed Mar 30 2022 /216 AM CDT Wed Mar 30 2022/ ...WIND ADVISORY NOW IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO MIDNIGHT EDT /11 PM CDT/ TONIGHT... * WHAT...South winds 30 to 40 mph with gusts 45 to 55 mph expected. The strongest wind gusts will be across southern and western Kentucky in the afternoon. * WHERE...Southern Indiana and Central Kentucky. * WHEN...From 10 AM EDT /9 AM CDT/ this morning to midnight EDT /11 PM CDT/ tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Large tree limbs could be blown down and power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on east-west roads. Secure outdoor objects. && $$ DM
421 WWUS73 KLMK 301951 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 351 PM EDT Wed Mar 30 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-310400- /O.CON.KLMK.WI.Y.0004.000000T0000Z-220331T0400Z/ Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 351 PM EDT Wed Mar 30 2022 /251 PM CDT Wed Mar 30 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... * WHAT...South winds 25 to 35 mph with gusts 45 to 55 mph expected. * WHERE...Southern Indiana and Central Kentucky. * WHEN...From 10 AM EDT /9 AM CDT/ this morning to midnight EDT /11 PM CDT/ tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Large tree limbs could be blown down and power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on east-west roads. Secure outdoor objects. && $$
164 WWUS73 KLMK 310246 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 1046 PM EDT Wed Mar 30 2022 INZ076>078-083-084-089>091-KYZ023>027-061>063-070>075-310400- /O.CAN.KLMK.WI.Y.0004.000000T0000Z-220331T0400Z/ Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd- Hancock-Breckinridge-Meade-Ohio-Grayson-Butler-Edmonson-Hart- Logan-Warren-Simpson-Allen-Barren-Monroe- Including the cities of Paoli, Salem, Scottsburg, Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, and Tompkinsville 1046 PM EDT Wed Mar 30 2022 /946 PM CDT Wed Mar 30 2022/ ...WIND ADVISORY IS CANCELLED... Winds have diminished as the rain moved in and cooled temperatures. $$ INZ079-092-KYZ028>043-045>049-053>057-064>067-076>078-081-082- 310600- /O.UPG.KLMK.WI.Y.0004.000000T0000Z-220331T0400Z/ /O.NEW.KLMK.HW.W.0001.220331T0246Z-220331T0600Z/ Jefferson-Clark-Hardin-Bullitt-Oldham-Trimble-Henry-Shelby- Franklin-Scott-Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Green-Taylor-Casey-Lincoln-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Madison, Jeffersonville, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Greensburg, Campbellsville, Liberty, Stanford, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1046 PM EDT Wed Mar 30 2022 /946 PM CDT Wed Mar 30 2022/ ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ THURSDAY... * WHAT...Brief period of wind gusts between 50 and 65 mph. * WHERE...Southern Indiana and Central Kentucky east of I-65. * WHEN...Until 2 AM EDT /1 AM CDT/ tonight. * IMPACTS...Large trees or limbs could be blown down and power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on east-west roads. Secure outdoor objects. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ RAS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Mar 29, 2:56 AM CDT, 55 minutes earlier.
Area forecast discussion, Mar 29, 2:56 AM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Louisville KY 356 AM EDT Tue Mar 29 2022 .Short Term...(Today and tonight) Issued at 240 AM EDT Tue Mar 29 2022 Surface high pressure over the Great Lakes region continues to exert its influence across southern Indiana and central Kentucky today. Broad clockwise flow around the high has resulted in northeasterly flow across much of the region this morning. Temperatures have generally held steady over the last several hours thanks to mid to high level clouds that have moved in from the northwest. Clouds will thicken up and become more widespread through the rest of the morning as a warm front approaches from the southwest. Should see a tight temperature gradient along the front, and at this point in time, appears it will only get into our far southwest (BWG metro area) before the afternoon ends. As such, highs today will vary considerably across the region, with temperatures approaching 70 degrees in our far southwest (Logan County) but struggling to get to 50 in portions of the Kentucky Bluegrass. Overnight, a strong LLJ will develop and move in from the southwest as a deepening surface low moves into the Midwest. This will aid in pushing the warm front farther to the north. Overnight lows will be a bit tricky, as they'll likely occur early in the evening and then gradually rise with the passage of the warm front. Winds will also pick up out of the south and become occasionally breezy, though the strongest winds are still expected tomorrow (Wednesday). .Long Term...(Wednesday through Monday) Issued at 350 AM EDT Tue Mar 29 2022 ...Windy Wednesday with Strong to Severe Storms on Wednesday Evening... Synopsis...Highly amplified upper-level trough will be extending along the Central US by the middle of the week and moving towards the Great Lakes as shortwave energy pulses oscillate around it. At the surface, a deepening cyclone will be moving from the Great Plains towards the Midwest dragging a cold front and associated line of storms through the Tennessee and Ohio Valley. By Friday, the mean axis of the ejecting upper-level trough will be situated over the Great Lakes and Ohio Valley with a rather progressive flow thereafter. Wednesday...By the beginning of the forecast period, the strengthening surface low will be located around the Ozark Plateau with a cold front extending through the southwest. The strong low- level mass response will enhance the wind field throughout the day as southerly WAA will lift, and eventually erode, the initial capping inversion. As a result, a 60+ kt LLJ on Wednesday afternoon will account for non-convective windy conditions with wind gusts easily surpassing the 40 mph mark. The low-level advection of warm air will also allow maximum temperatures to reach 80 degrees in several locations of central Kentucky, which is a few degrees shy of records at several stations. By Wednesday evening, the 986-mb low will race towards the Midwest pushing the cold front to the lower Ohio Valley. CAM model guidance has been persistent on pre-frontal line of convection approaching from the west around 30/0Z; however, there has been model-to-model and run-to-run variability on the main convective mode as well as the resilience of the storms to a low instability environment. As previously stated, we are expecting once again a HSLC environment in the lower Ohio Valley with a preferably linear convective mode indicated by the orientation of the boundary- relative mean wind and the strong synoptic forcing. Therefore, the main hazard will be strong-to-severe winds. This is also supported by 1) steep low-level lapse rates and the strong LLJ, 2) dry air near the surface layer per the inverted v-shaped forecasting soundings which can aid in the generation of powerful cold pool driven winds. Moreover, there is non-negligible threat of QLCS tornadoes especially as recent hi-res guidance is trying to increase surface dewpoints ahead of the line along with increased values of SRH/0-1km shear ahead of the line. Most importantly, the weak instability to the north might suggest breaks in the line or even discrete convective modes which could re-orient the deep shear vector to bring about an elevated tornado threat. Finally, there is not widespread flooding anticipated with this event given the dry antecedent soil conditions, the high Flash Flood Guidance for the area, and the short residence time of the line. Thursday and beyond...Expect alternating periods of precipitation, gusty winds, and a cool down in the afternoon. && .Aviation...(06Z TAF Issuance) Issued at 101 AM EDT Tue Mar 29 2022 VFR conditions expected through the forecast period. Clouds will increase in coverage today ahead of a warm front, but cigs will generally stay at or above 5kft through the day. A strong LLJ moves into the region tonight and will result in LLWS issues for all TAF sites. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...DM Long Term...ALL Aviation...DM
Hazardous weather outlook, Mar 29, 3:09 AM CDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 409 AM EDT Tue Mar 29 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-300815- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 409 AM EDT Tue Mar 29 2022 /309 AM CDT Tue Mar 29 2022/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Very gusty winds and the potential for strong to severe thunderstorms will arrive Wednesday into Wednesday evening ahead of a strong cold front. Wind gusts Wednesday afternoon will be 40-50 mph ahead of the showers and storms. There is also an enhanced fire danger for locations east of I-65 tomorrow afternoon. The combination of strong winds, dry fuels, and low relative humidity could make for difficult conditions to control any outdoor burning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Wednesday evening and night with the line of storms. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. DM/ALL
Nearby
Wind Advisories in Kentucky, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.